MENU

You are here

Publications

Export 1699 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Bressan A, Priuli FS. Infinite Horizon Noncooperative Differential Games.; 2006. Available from: http://hdl.handle.net/1963/1720
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bressan A. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2913
Bressan A, Yang T. On the convergence rate of vanishing viscosity approximations. Comm. Pure Appl. Math. 57 (2004) 1075-1109 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2915
Bressan A, Fonte M. An Optimal Transportation Metric for Solutions of the Camassa-Holm Equation.; 2005. Available from: http://hdl.handle.net/1963/1719
Bressan A, Colombo G. Generalized Baire category and differential inclusions in Banach spaces. J. Differential Equations 76 (1988), no. 1, 135-158. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/538
Bressan A, Cellina A, Colombo G. Upper semicontinuous differential inclusions without convexity. Proc. Amer. Math. Soc. 106 (1989), no. 3, 771-775 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/670
Bressan A, Crasta G, Piccoli B. Well-posedness of the Cauchy problem for n x n systems of conservation laws. American Mathematical Society; 2000. Available from: http://hdl.handle.net/1963/3495
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Bressan A. Hyperbolic Systems of Conservation Laws. Rev. Mat. Complut. 12 (1999) 135-200 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1855
Breiding P, Kozhasov K, Lerario A. Random spectrahedra.; 2017.
Bräunlich G, Hasler D, Lange M. On asymptotic expansions in spin-boson models. Ann. Henri Poincaré [Internet]. 2018 ;19:515–564. Available from: https://doi.org/10.1007/s00023-017-0625-7
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Brain S, Landi G. Families of Monads and Instantons from a Noncommutative ADHM Construction.; 2009. Available from: http://hdl.handle.net/1963/3478
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Braides A, Gelli MS, Sigalotti M. The passage from nonconvex discrete systems to variational problems in Sobolev spaces: the one-dimensional case. Proc. Steklov Inst. Math. 236 (2002) 395-414 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3130
Braides A, Malchiodi A. Curvature theory of boundary phases: the two-dimensional case. Interfaces Free Bound. 7 (2002) 345-370 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3537
Bosco A, Bano F, Parisse P, Casalis L, DeSimone A, Micheletti C. Hybridization in nanostructured DNA monolayers probed by AFM: theory versus experiment. Nanoscale. 2012 Mar; 4(5):1734-41. 2012 .
Boscain U, Piccoli B. Projection singularities of extremals for planar systems. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1304
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Boscain U, Piccoli B. Morse properties for the minimum time function on 2-D manifolds. J. Dynam. Control Systems 7 (2001), no. 3, 385--423 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1541
Boscain U, Prandi D, Seri M. Spectral analysis and the Aharonov-Bohm effect on certain almost-Riemannian manifolds. Communications in Partial Differential Equations [Internet]. 2016 ;41:32-50. Available from: https://doi.org/10.1080/03605302.2015.1095766
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994

Pages

Sign in